MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT SYRINGE; SYRINGE, ANTISTICK

RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT SYRINGE; SYRINGE, ANTISTICK
Model Number 10161
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Device Embedded In Tissue or Plaque (3165)
Date of Event 06/30/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Reporter stated needle was missing out of syringe after injection was administered to patient (reporter's husband).Reporter stated doctors are having a hard time locating the needle and the patient has to have surgery to remove needle.Patient is currently in pain and feeling uncomfortable.Patient can feel the needle in his left buttock.

Brand Name
VANISHPOINT SYRINGE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
MDR Report Key10224249
Report NumberMW5095347
Device Sequence Number16929732
Product Code MEG
UDI-Device Identifier00613703101600
UDI-Public00613703101600
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number10161
Device Catalogue Number10161
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient Weight98